# SDR FDEA201608102851

- Difficulty date: August 10, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 29,199 hours, 15,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532799800060
- Condition: Punctured
- Location: Frames 27-32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131MG HAD MULTIPLE PUNCTURES.   FABRICATED A NEW FLOOR PANEL IAW SRZ-25-005.  MAJOR REPAIR.
